MAUDE Adverse Event Report: SYNTHES GMBH PERISTEAL ELVTR/14 CRVD BLD-RND EDGE/300; ELEVATOR

SYNTHES GMBH PERISTEAL ELVTR/14 CRVD BLD-RND EDGE/300; ELEVATOR
Catalog Number SD399.035
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the periosteum elevator chipped.There was no patient consequences reported.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: h4.Corrected: g1.H6: the photo was returned to j&j medtech orthopaedics for evaluation.The j&j medtech orthopaedics team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed that peristeal elvtr/14 crvd bld-rnd edge/300 was chippped on the device edge.No otther issues were identified.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed for peristeal elvtr/14 crvd bld-rnd edge/300.There is no indication that a design or manufacturing issue has caused the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: on 11/06/2024 by (b)(4): part number: sd399.035-us, lot number: 8634p42, part manufacture date: 03/22/2024, manufacturing location: brandywine, part expiration date: n/a and nonconformance noted: n/a.A review of the device history record of this lot revealed no complaint-related anomalies.The device history record shows that the peristeal elevator 14mm of lot 8634p42 was processed through all operations on the released routing for part number sd399.035 and met all specification requirements at the time of release with no issues documented during manufacture that would contribute to this complaint condition.Device history review: product lot met all inspection specification requirements at the time of release with no issues docmented during manufacture that would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PERISTEAL ELVTR/14 CRVD BLD-RND EDGE/300
Common Device Name
ELEVATOR
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20510816
Report Number8030965-2024-13067
Device Sequence Number8532335
Product Code HTE
UDI-Device Identifier10886982007018
UDI-Public(01)10886982007018(10)8634P42
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberSD399.035
Device Lot Number8634P42
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown